# SDR SIMA201117203

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 29,008 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71097
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4068 MAINTENANCE DISCOVERED THE EMERGENCY LIGHTS WERE LEFT ON OVERNIGHT.  ALL  OF THE EMERGENCY LIGHT BATTERIES WERE DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 2, 3 AND 4 EMERGENCY BATTERY AND CHARGER IAW WC 33-700-19.  PART NUMBERS AND SERIAL NUMBERS FOR NR 1: 2013-1A, 71097, BA50933901, CO1622.  PART NUMBERS AND SERIAL NUMBERS FOR NR  2: 2013-1A, 84695,BA509333901, CO2469.  PART NUMBERS AND SERIAL NUMBERS FOR NR  3: 2013-1A, 109778,BA509333901, CO2464 .PART NUMBERS AND SERIAL NUMBERS FOR NR 4: 2013-1A, 109789,BA509333901, CO2639.  THE OPERATIONAL CHECK GOOD WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
